离散和连续型Pachpatte不等式的逆

赵长健

数学学报 ›› 2003, Vol. 46 ›› Issue (6) : 1111-111.

数学学报 ›› 2003, Vol. 46 ›› Issue (6) : 1111-111. DOI: 10.12386/A2003sxxb0148
论文

离散和连续型Pachpatte不等式的逆

    赵长健
作者信息 +

On Inverses of Disperse and Coutinuous Pachpatte's Inequalities

    Chang Jian ZHAO
Author information +
文章历史 +

摘要

本文利用分析的方法和不等式理论,建立了离散型和连续型Pachpatte不等 式的逆向不等式.作为应用,推广并改进了一些新型Hilbert不等式.

Abstract

The main purpose of the present article is to establish inverses of disperse and continuous Pachpatte's inequalities by using the method of analysis and the theory of inequality. Some new type Hilbert's inequlities are improved and generalized.

关键词

Jensen积分不等式 / Pachpatte积分不等式 / 离散与连续型Hilbert不等式

引用本文

导出引用
赵长健. 离散和连续型Pachpatte不等式的逆. 数学学报, 2003, 46(6): 1111-111 https://doi.org/10.12386/A2003sxxb0148
Chang Jian ZHAO. On Inverses of Disperse and Coutinuous Pachpatte's Inequalities. Acta Mathematica Sinica, Chinese Series, 2003, 46(6): 1111-111 https://doi.org/10.12386/A2003sxxb0148

188

Accesses

0

Citation

Detail

段落导航
相关文章

/